# SDR 95FDEA00103

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: BAC2506855
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFECI OF FASTENER HOLES AT BS 760, RBL 70.5 SHOW CORROSION THROUGHOUT ALL SIX HOLES.  TOP FWD HOLE IS CRACKED THREE  PLACES IN RIB CHORD, AND BOTTOM FWD HOLE HAS A CRACK IN THE RIB CHORD.  REPAIRED FASTENER HOLES AT BS 760, RBL 70.5  PER FEDEX EA 7-5710-2368A.
